# SDR 96ZZZM1111

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corrosion
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, RIGHT WING LOWER SKIN OF INBOARD AILERON HAD CORROSION AT OUTBOARD END OF AILERON SKIN.  CUT AND REMOVED CORRODED SKIN PANEL AND INSTALLED NEW IDENTICAL REPLACEMENT PANEL OF .050 2024-T3 MATERIAL WITH A .063 2024-T3 SPLICE PLATE IAW EO 9508091.  8110-3 ISSUED BY DER SW-713. (M)
